Jump to content
CrazyBoards.org

Are extrapyramidal symptoms a sign of TD?


Recommended Posts

I am taking a combination of sertindole and flupentixol which is a typical and suprise suprise, I have gotten some EPS lately. Mostly just muscle tension and a bit of difficulty of speaking.

 

So my question is is this or any kind of EPS like restlessness a precursor to the development of TD?

 

I have read somewhere that these two things can not be related, but I dont remember anymore.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...